# SDR DALA2021010700081

- Difficulty date: January 7, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 62,079 hours, 20,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEATS 14D-20D ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED F1 FUSE ON BATTERY PACK M11612.  SYSTEM OPERATION IS NORMAL.
